Pascal and Francis Bibliographic Databases

Help

Permanent link : http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=PASCAL7530129810

Export

Selection :

A DUALITY THEOREM FOR A SPECIAL CLASS OF PROGRAMMING PROBLEMS IN COMPLEX SPACE.

Other title
THEOREME DE DUALITE POUR UNE CLASSE SPECIALE DE PROBLEMES DE PROGRAMMATION MATHEMATIQUE DANS UN ESPACE A VARIABLES COMPLEXES (fr)
Author
JAIN OP; SAXENA PC
C.S.I.R. INDIA, DELHI UNIV., FAC. MATH., DELHI, INDIA
Source
J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1975; VOL. 16; NO 3-4; PP. 207-220; BIBL. 1 P.
Document type
Article
Language
English
Keyword (fr)
PROGRAMMATION NON LINEAIRE PROGRAMMATION CONVEXE PROGRAMMATION MATHEMATIQUE DUALITE RECHERCHE OPERATIONNELLE MATHEMATIQUES APPLIQUEES
Keyword (en)
OPERATIONAL RESEARCH APPLIED MATHEMATICS
Keyword (es)
MATEMATICAS APPLICADAS
Classification
Pascal
001 Exact sciences and technology / 001A Sciences and techniques of general use / 001A02 Mathematics

Discipline
Mathematics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
PASCAL7530129810

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Searching the Web